# SDR REXA2014100901047

- Difficulty date: October 9, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 14,872 hours, 9,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-25-260-100 LEFT OVERWING DOOR SAFETY LINE IS STARTING TO FRAY.  REMOVED LT OVERWING DOOR SAFETY LINE IAW AMM 25-63-04-000-801-A01 & REPLACED LT OVERWING DOOR SAFETY LINE IAW AMM 25-63-04-400-801-A01.  TQ WRENCH T001721-02.
